# SDR AALA202511117922

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A321-231
- Aircraft serial: 7509
- Aircraft time: 27,062 hours, 10,827 cycles
- System (JASC): 4990 · APU Oil System
- Part: Separator
- Condition: Defective
- Location: Apu Air Oil
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME SMELL FORWARD AND AFT CABIN ABOUT 40 MINUTES INTO FLIGHT ON DESCENT. MAINTENANCE REPLACED THE APU GEARBOX VENT LINE DUE TO EVIDENCE OF COKING ((AALA202511117382) AND REPLACED THE APU GEARBOX AIR OIL SEPARATOR (AALA202511117922) PER TASK CARD 26L00021002. A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014 WAS ACCOMPLISHED WITH NO LEAKS OR ODORS NOTED.
